# SDR AU960416

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: BACC18AE35
- Condition: Tripped
- Location: Dc Power Distrib
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 NORMAL TRANSFER CIRCUIT BREAKER C819 FAULTY - CIRCUIT BREAKER FAILED WORKSHOP CALIBRATION TESTS FOLLOWING REMOVAL
